# SDR SWIA200617166

- Difficulty date: September 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 11,945 hours, 10,388 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD SHATTERED AT FL350.  INSTALLED SERVICEABLE WINDOW IAW 56-11-01, AND RII CARD RII 56-220-1000, OPERATIONAL CHECKS GOOD.
